# SDR 07FDEA01141

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION SPOTS ON LT WING TOP SKIN RIB 1-25 REPAIR PERFORMED BY BLEND OUT IAW EA 6-5720-106376 AND RAS/BAE/1004287/2007 ISS. A.
